MAUDE Adverse Event Report: 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET

8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MP5313-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no product or photo was returned by the customer.The customer complaint of leaking at the mini bore extension connection could not be verified due to the product not being returned for failure investigation.A device history record review for model mp5313-c lot number 21036177 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: due to no sample received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that 2 8.5 in pressure rated minibore sets experienced leakage.The following information was provided by the initial reporter: yes it was the same lot number for the catheter.We had an incident last week which was also corrected by putting another extension set on.We thought it was a onetime occurrence.Yesterday i was inserting an iv that leaked as well when flushed.It looked to me that it was leaking at the extension connection, so i replaced it with a different type of extension set, max bore, as opposed to the mini bore.This corrected the leaking issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of leaking at the mini bore extension connection could not be verified due to the product not being returned for failure investigation.A device history record review for model mp5313-c lot number 21036177 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 16mar2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
8.5 IN PRESSURE RATED MINIBORE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12375565
Report Number9616066-2021-51902
Device Sequence Number14470061
Product Code FPA
UDI-Device Identifier50885403236714
UDI-Public50885403236714
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/16/2024
Device Model NumberMP5313-C
Device Catalogue NumberMP5313-C
Device Lot Number21036177
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date09/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1